| Model Number |
1987-21-105 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
01/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
This report filled after the review of a clinical evaluation report (cer) from a related research activity database (drra) for patients implanted with depuy syn.(46) hip cohort- involving proximal femoral body implant.(72) knee cohort- involving distal femur implant.(13) total- involving both proximal and distal implants.(72) none- not requiring the proximal or distal implant.Complications sustained within 5 year review: 53 patients sustained a subsequent surgery after the primary implantation of lps products.76 patients had an infection after the primary implantation of lps products.75 patients had a mechanical complication after the primary implantation of lps products.
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide lot specific complaint database search, or manufacturing record evaluation, was not possible as the required lot number was not provided.The information received will be retained for trend analysis, post market surveillance, or other events within the quality system.Device history lot: a manufacturing record evaluation (mre) was not possible because the required lot code was not provided.